# SDR MALA030208

- Difficulty date: March 25, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI ON FLIGHT 3178, EXPERIENCED BEARING FAILURE ON NOSE WHEELS.  NOSE TIRES FLAT ON LANDING.  MAINTENANCE REMOVED AND REPLACED AXLES, AXLE ADAPTER, BOTH TORQUE LINKS AND BOTH NOSE TIRES SEE CONTINUATION CARDS 062267, 018454, 018447 AND 018503 AND TASK CARDS 3240-303 FOR DETAILS.
